# SDR AALA20160808005

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 46,474 hours, 22,827 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Csd
- Part time: 7,311 hours, 4,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 320, NR 2 CSD OIL PRESSURE LIGHT ILLUMINATED WITH NO RISE IN TEMPERATUR, CSD WAS DISCONNECTED. CREW REPORTED AN ELECTRICAL ODOR.   EMERGENCY DECLARED, LANDING UNEVENTFUL, AND AIRCRAFT GROUNDED.  MAINTENANCE INSPECTED THE NR 2 CSD PRESSURE SWITCH AND WIRING WITH NO DEFECTS NOTED.  ACCOMPLISHED AN OPS CHECK OF THE NR 2 CSD WITH NO FAULTS FOUND.  REMOVED AND REPLACED NR 2 CSD IAW AMM 24-10-01 AS A PRECAUTION.  ACCOMPLISHED MCM CARD 21-96-01 WITH NO ODORS NOTED.
